# SDR SWAA2019092337005

- Difficulty date: September 14, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N7834A
- Make and model: Boeing 737752
- Aircraft serial: 33789
- Aircraft time: 48,802 hours, 25,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1673
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT INOP.  R&R BATTERY PACK PER AMM.
